Publications HAL de Jerome,VETOIS du labo/EPI jad

2016

Article dans une revue

titre
Static Klein-Gordon-Maxwell-Proca systems in 4-dimensional closed manifolds. II,
auteur
Olivier Druet, Emmanuel Hebey, Jérôme Vétois
article
Journal für die Reine und Angewandte Mathematik, 2016
Accès au bibtex
BibTex
titre
A priori estimates and application to the symmetry of solutions for critical p-Laplace equations
auteur
Jérôme Vétois
article
Journal of Differential Equations, Elsevier, 2016, 260 (1), pp.149-161
Accès au bibtex
BibTex

2015

Article dans une revue

titre
Decay estimates and a vanishing phenomenon for the solutions of critical anisotropic equations
auteur
Jérôme Vétois
article
Advances in Mathematics, Elsevier, 2015, 284, pp.122-158. ⟨10.1016/j.aim.2015.04.029⟩
Accès au bibtex
BibTex
titre
Sign-changing solutions to elliptic second order equations: glueing a peak to a degenerate critical manifold
auteur
Frédéric Robert, Jérôme Vétois
article
Calculus of Variations and Partial Differential Equations, 2015, 54 (1), pp.693-716. ⟨10.1007/s00526-014-0802-1⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01097282/file/RobertVetoisDegenerate_CalcVar.pdf BibTex
titre
Fundamental solutions for anisotropic elliptic equations: existence and a priori estimates
auteur
Florica Cîrstea, Jérôme Vétois
article
Communications in Partial Differential Equations, Taylor & Francis, 2015, 40 (4), pp.727-765. ⟨10.1080/03605302.2014.969374⟩
Accès au bibtex
BibTex
titre
Continuity and injectivity of optimal maps
auteur
Jérôme Vétois
article
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2015, 52 (3), pp.587-607. ⟨10.1007/s00526-014-0725-x⟩
Accès au bibtex
BibTex
titre
Sign-changing solutions to elliptic second order equations: glueing a peak to a degenerate critical manifold
auteur
Jérôme Vétois, Frédéric Robert
article
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2015, 54 (1), pp.693-716. ⟨10.1007/s00526-014-0802-1⟩
Accès au bibtex
BibTex

2014

Article dans une revue

titre
Examples of non-isolated blow-up for perturbations of the scalar curvature equation on non locally conformally flat manifolds
auteur
Frédéric Robert, Jérôme Vétois
article
Journal of Differential Geometry, 2014, 98 (2), pp.349-356
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01097284/file/RobertVetoisJDG4047.pdf BibTex
titre
Examples of non-isolated blow-up for perturbations of the scalar curvature equation on non-locally conformally flat manifolds
auteur
Jérôme Vétois, Frédéric Robert
article
Journal of Differential Geometry, 2014, 98 (2), pp.349-356
Accès au bibtex
BibTex
titre
The effect of linear perturbations on the Yamabe problem
auteur
Pierpaolo Esposito, Angela Pistoia, Jérôme Vétois
article
Mathematische Annalen, Springer Verlag, 2014, 358 (1-2), pp.511-560
Accès au bibtex
https://arxiv.org/pdf/1210.7979 BibTex

2013

Article dans une revue

titre
Sign-changing bubble towers for asymptotically critical elliptic equations on Riemannian manifolds
auteur
Angela Pistoia, Jérôme Vétois
article
Journal of Differential Equations, Elsevier, 2013, 254 (11), pp.4245-4278
Accès au bibtex
BibTex
titre
Sign-changing blow-up for scalar curvature type equations
auteur
Frédéric Robert, Jérôme Vétois
article
Communications in Partial Differential Equations, Taylor & Francis, 2013, 38, pp.1437 - 1465. ⟨10.1080/03605302.2012.745552⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01097285/file/RobertVetois_CPDE.pdf BibTex
titre
A general theorem for the construction of blowing-up solutions to some elliptic nonlinear equations with Lyapunov-Schmidt's finite-dimensional reduction
auteur
Frédéric Robert, Jérôme Vétois
article
Concentration Analysis and Applications to PDE (ICTS Workshop, Bangalore, 2012), Trends in Mathematics, 2013, pp.85-116. ⟨10.1007/978-3-0348-0373-1_6⟩
Accès au bibtex
BibTex

Chapitre d'ouvrage

titre
Blow-up solutions for linear perturbations of the Yamabe equation
auteur
Pierpaolo Esposito, Angela Pistoia, Jérôme Vétois
article
Concentration Analysis and Applications to PDE (ICTS Workshop, Bangalore, January 2012), Trends in Mathematics, Birkhäuser/Springer Basel, pp.29-47, 2013, Trends in Mathematics
Accès au bibtex
https://arxiv.org/pdf/1210.6165 BibTex

2012

Article dans une revue

titre
Strong maximum principles for anisotropic elliptic and parabolic equations
auteur
Jérôme Vétois
article
advanced nonlinear studies, 2012, 12 (1), pp.101-114
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769037/file/ANS12.pdf BibTex

Communication dans un congrès

titre
A General Theorem for the Construction of Blowing-up Solutions to Some Elliptic Nonlinear Equations via Lyapunov–Schmidt’s Finite-dimensional Reduction
auteur
Frédéric Robert, Jérôme Vétois
article
Concentration Compactness and Profile Decompositions, Jan 2012, Bangalore, India. pp.85-116
Accès au bibtex
BibTex

2011

Article dans une revue

titre
The blow-up of critical anistropic equations with critical directions
auteur
Jérôme Vétois
article
NoDEA Nonlinear Di erential Equations and Applications, 2011, 18 (2), pp.173-197
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769038/file/NoDEA11.pdf BibTex
titre
Existence and regularity for critical anisotropic equations with critical directions
auteur
Jérôme Vétois
article
Advances in Differential Equations, Khayyam Publishing, 2011, 16 (1/2), pp.61-83
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769043/file/ADE11.pdf BibTex